# SDR 95ZZZX4495

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421CR
- Make and model: Cessna 421B
- Aircraft serial: 421B0224
- Propeller: Mcauly 3AF34C92
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Misoverhauled
- Location: Lock Plug
- Stage of operation: IN
- Nature of condition: E, W
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF PROPELLER VIBRATIONS. THE PROPELLER WAS REMOVED AND SENT TO OUR FACILITY FOR TRACK AND BALANCE CHECK.  FOUND BLADE ANGLE SPREAD .4 DEGREES.  REMOVED CYLINDER TO INVESTIGATE AND FOUND OIL QUANTITY VERY LOW.  REMOVED OIL AND FOUND PROPELLER ACTUATING PIN HOLES IMPROPERLY DRILLED.  PISTON NOT MODIFIED PER SERVICE LETTER.  EXPANSION LOCK PLUGS DRILLED INCORRECTLY AND TWO RETENSION NUTS UNSERVICEABLE.  THIS PROPELLER WAS RECENTLY OVERHAULED ACCORDING TO CUSTOMER.
